Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




64 Publications

2017 | Conference Paper | IST-REx-ID: 683
A proof of the orbit conjecture for flipping edge labelled triangulations
A. Lubiw, Z. Masárová, U. Wagner, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 610   OA
On generalized Heawood inequalities for manifolds: A van Kampen–Flores type nonembeddability result
X. Goaoc, I. Mabillard, P. Paták, Z. Patakova, M. Tancer, U. Wagner, Israel Journal of Mathematics 222 (2017) 841–866.
View | Files available | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 534   OA
Finding non-orientable surfaces in 3-Manifolds
B. Burton, A.N. De Mesmay, U. Wagner, Discrete & Computational Geometry 58 (2017) 871–888.
View | Files available | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 793   OA
On the existence of ordinary triangles
R. Fulek, H. Mojarrad, M. Naszódi, J. Solymosi, S. Stich, M. Szedlák, Computational Geometry: Theory and Applications 66 (2017) 28–31.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1522   OA
The classification of certain linked 3-manifolds in 6-space
S. Avvakumov, Moscow Mathematical Journal 16 (2016) 1–25.
View | Download (ext.)
 
2016 | Thesis | IST-REx-ID: 1123
Eliminating higher-multiplicity intersections: an r-fold Whitney trick for the topological Tverberg conjecture
I. Mabillard, Eliminating Higher-Multiplicity Intersections: An r-Fold Whitney Trick for the Topological Tverberg Conjecture, IST Austria, 2016.
View | Files available
 
2016 | Conference Paper | IST-REx-ID: 1237
Computation of cubical Steenrod squares
M. Krcál, P. Pilarczyk, in:, Springer, 2016, pp. 140–151.
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1282   OA
On eigenvalues of random complexes
A. Gundert, U. Wagner, Israel Journal of Mathematics 216 (2016) 545–582.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1408
On computability and triviality of well groups
P. Franek, M. Krcál, Discrete & Computational Geometry 56 (2016) 126–164.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1523   OA
On topological minors in random simplicial complexes
A. Gundert, U. Wagner, Proceedings of the American Mathematical Society 144 (2016) 1815–1828.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Export / Embed